# SDR USAA060664

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 37,053 hours, 37,053 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1470 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 1470 RBL 16.00 STRINGER.  REMOVED AND REPLACED STRINGER PER SRM  53-60-53, DEFECT SIZE: 2".
